Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Can ovarian cysts become malignant? Had miscarriage, taking Deviry

Hello Dr. I am 40 years old and got married in year 2009. FYI, I am a victim of endometriosis and under went two surgeries for ovarian cysts . First surgery was identifying a twisted ovary (chocolate cyst) done in Feb 2006 and underwent medication thereafter and for 1st six months i was given Zoladex Injection and thereafter took Depo Provera orally, and second surgery done in Aug 2009 again due to having multiple cyst in the right ovary one cyst was more than 5.5cm in size again I underwent medication for nearly one year....time changed and I got pregnant in Jan 2011 and my gyno was really happy to hear it as he told me that i can overcome the endometriosis. However, after two n half months i had a miscarriage and dr. was unable to disclose the reason for my miscarriage. Since then I ve been taking medication on n off for ovarian cysts. Currntly also I am having an ovaraing cyst which is more than 5.5cm and dr. prescribed Deviry 10mg twice a day for two months. My question is for having cyst in my ovaries time to time will be malignant? I am desparately wanted to have a child but due to taking these pills, I have my doubts on pregnancy too. Look foward in receiving a reply to my worry.
Asked On : Thu, 8 Nov 2012
Answers:  0 Views:  46 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor